| Catalog Number |
381023 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was report that the needle will not retract.It was reported that during a patient¿s infusion, the catheter needle failed to retract.I carefully removed the needle.
Additional Manufacturer Narrative
The complaint that the needle did not fully retract when the safety mechanism was activated was confirmed and the cause appeared to be manufacturing related.One 22g insyte autoguard unit from lot: 5226486 was provided for investigation.The needle was received partially retracted.The needle hub was caught on a deformed edge of the grip inside the safety shield at the overlapping junction with the barrel.It appeared that the safety mechanism was able to be activated; however, the damage prevented the needle from fully retracting.No sample was returned from lot #5191879.A review of the inspection records and quality and manufacturing controls for the implicated lots indicated no related issues with the manufacturing process.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
No new information.